Lemsip Multi-Relief Capsules contain a combination of active ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion, lowering of temperature and chesty cough.
Contains: Paracetamol 500mg, Phelylephrine Hydrochloride 6.1mg and Guaifenesin 100mg.
Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including headache and can also reduce a fever. Guaifenesin allows you to cough up phlegm when suffering from a chesty cough. Phenylephrine hydrochloride reduces swelling in the passages of the nose, relieving nasal congestion and reducing pressure which may cause a headache.
How to use
- Swallow whole with water.
- Do not chew.
- Children 12-15 years old:
- one capsule every 4-6 hours.
- Do not exceed 4 capsules in 24 hours.
- Adults and children 16 years and over:
- Two capsules every 4-6 hours.
- Do not exceed 8 capsules in 24 hours.
This product is not recommended for persons under 12 years.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.